Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 166, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Oct 17, 2007, 4:48 PM CDT for Kingman County, Sedgwick County, Sumner County, Kansas. It was in force for 57 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 17, 2007, 4:48 PM CDT (21:48 UTC)
- Expired
- Oct 17, 2007, 5:45 PM CDT
- In force
- 57 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties Kingman County, KS, Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 16 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 17, 4:56 PM CDT | TSTM WND GST 60 | 7 Nw Conway Springs, KS | |
| Oct 17, 5:19 PM CDT | TSTM WND GST 60 | 5 S Goddard, KS | |
| Oct 17, 5:30 PM CDT | TSTM WND GST 60 | South Wichita, KS | 63RD AND HYDRALIC REPORTED BY KWCH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 17, 2:25 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.8 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 500 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1044 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 276 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 172148
SVRICT
KSC095-173-191-172245-
/O.NEW.KICT.SV.W.0166.071017T2148Z-071017T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
448 PM CDT WED OCT 17 2007
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS.
EASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS.
SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS.
* UNTIL 545 PM CDT.
* AT 446 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO QUARTER
SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM NORWICH TO 9 MILES SOUTH OF
NORWICH TO 8 MILES SOUTH OF CONWAY SPRINGS TO 20 MILES SOUTH OF
CONWAY SPRINGS...AND MOVING NORTHEAST AT 50 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
MCCONNELL AIR FORCE BASE...BEL AIRE...CHENEY...CLEARWATER...CONWAY
SPRINGS...DERBY...EASTBOROUGH...GARDEN PLAIN...GODDARD...
HAYSVILLE...MULVANE...NORWICH...VIOLA...WICHITA...JABARA AIRPORT...
NORTHEAST WICHITA...SOUTH WICHITA...WICHITA MID CONTINENT
AIRPORT...LAKE AFTON...MURDOCK...WEST WICHITA.
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA. VERY HEAVY RAINFALL IS ALSO POSSIBLE. DO NOT DRIVE INTO AREAS
WHERE WATER COVERS THE ROAD.
LAT...LON 3772 9779 3773 9769 3777 9768 3776 9714
3748 9714 3739 9732 3738 9797 3756 9798
TIME...MOT...LOC 2148Z 243DEG 44KT 3747 9787 3734 9779
3729 9764 3712 9753
$$
KETCHAM3 follow-up statements
000
WWUS53 KICT 172219
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
518 PM CDT WED OCT 17 2007
KSC095-172228-
/O.CAN.KICT.SV.W.0166.000000T0000Z-071017T2245Z/
KINGMAN KS-
518 PM CDT WED OCT 17 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KINGMAN COUNTY HAS
BEEN CANCELLED...
AT 514 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3748 9778 3759 9779 3772 9779 3773 9769
3777 9768 3776 9714 3748 9714 3739 9732
TIME...MOT...LOC 2218Z 243DEG 44KT 3763 9746 3750 9738
3745 9723 3728 9712
$$
KSC173-191-172245-
/O.CON.KICT.SV.W.0166.000000T0000Z-071017T2245Z/
SEDGWICK KS-SUMNER KS-
518 PM CDT WED OCT 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SUMNER AND SEDGWICK COUNTIES UNTIL 545 PM CDT...
AT 514 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM GODDARD
TO CLEARWATER TO MULVANE TO 16 MILES SOUTH OF MULVANE...MOVING
NORTHEAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR DOWNTOWN WICHITA BY 525 PM CDT.
NEAR EAST WICHITA BY 530 PM CDT.
NEAR NORTHEAST WICHITA BY 535 PM CDT.
THE TOWNS OF OAKLAWN...BEL AIRE AND JABARA AIRPORT ARE ALSO IN THE
PATH OF THIS LINE OF SEVERE THUNDERSTORMS.
LAT...LON 3748 9778 3759 9779 3772 9779 3773 9769
3777 9768 3776 9714 3748 9714 3739 9732
TIME...MOT...LOC 2218Z 243DEG 44KT 3763 9746 3750 9738
3745 9723 3728 9712
$$
LAWSON000
WWUS53 KICT 172225
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
525 PM CDT WED OCT 17 2007
KSC173-191-172245-
/O.CON.KICT.SV.W.0166.000000T0000Z-071017T2245Z/
SEDGWICK KS-SUMNER KS-
525 PM CDT WED OCT 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SUMNER AND SEDGWICK COUNTIES UNTIL 545 PM CDT...
AT 523 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO
QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM WICHITA MID CONTINENT
AIRPORT TO GODDARD TO DERBY TO MULVANE...MOVING NORTHEAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR DOWNTOWN WICHITA BY 530 PM CDT.
NEAR NORTHEAST WICHITA BY 535 PM CDT.
THE TOWNS OF OAKLAWN...JABARA AIRPORT AND BEL AIRE ARE ALSO IN THE
PATH OF THIS LINE OF SEVERE THUNDERSTORMS.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3748 9778 3759 9779 3772 9779 3773 9769
3777 9768 3776 9714 3748 9714 3739 9732
TIME...MOT...LOC 2225Z 243DEG 44KT 3767 9736 3771 9751
3755 9725 3749 9713
$$
LAWSON000
WWUS53 KICT 172244
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
544 PM CDT WED OCT 17 2007
KSC173-191-172254-
/O.EXP.KICT.SV.W.0166.000000T0000Z-071017T2245Z/
SEDGWICK KS-SUMNER KS-
544 PM CDT WED OCT 17 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SUMNER AND SEDGWICK
COUNTIES HAS BEEN ALLOWED TO EXPIRE...
AT 542 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 3748 9778 3759 9779 3772 9779 3773 9769
3777 9768 3776 9714 3748 9714 3739 9732
TIME...MOT...LOC 2244Z 243DEG 44KT 3777 9710 3781 9725
3765 9699 3759 9687
$$
LAWSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 3:05 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Oct 17, 3:05 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 305 PM CDT WED OCT 17 2007 .DISCUSSION... MAIN FORECAST CONCERNS WILL DEAL WITH AFTERNOON/EVENING THUNDERSTORMS AND STRENGTH OF SURFACE WINDS FOR THURSDAY. TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MARCH EAST ACROSS THE AREA...WITH A FEW EMBEDDED STRONG THUNDERSTORMS POSSIBLE. THE MAIN CONCERN HAS NOW SHIFTED TO THE DRYLINE WHERE ADDITIONAL THUNDERSTORMS ARE DEVELOPING RAPIDLY...AS FULL SUNSHINE HAS RECHARGED THE ATMOSPHERE IN THIS AREA. AMPLE SHEAR/INSTABILITY JUST AHEAD OF THE DRYLINE WILL ALLOW STORMS TO REACH SEVERE LIMITS. THE STRONG/SEVERE WEATHER ACTIVITY FROM THE DRYLINE WILL RACE EASTWARD AND AFFECT MAINLY CENTRAL/SOUTH CENTRAL KANSAS. THIS ACTIVITY COULD WEAKEN ONCE IT REACHES EASTERN KANSAS AS IT ENCOUNTERS THE WORKED OVER REGION. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN RISK...HOWEVER A TORNADO OR TWO CANNOT BE RULED OUT GIVEN MODEST LOW LEVEL HELICITY AND 0-3KM CAPE VALUES. THU-SAT COLDER AIR ADVECTION REGIME WILL RACE SOUTHWARD ACROSS THE REGION ON THURSDAY WITH INCREASING MID-LEVEL CLOUDINESS AIDING IN THE COOLING EFFECTS. RESIDUAL MID-LEVEL MOISTURE AND ASSOCIATED VERTICAL MOTION NEAR 700MB TROUGH AXIS PIVOTING THROUGH LOOKS TO SPARK OFF SOME RAIN SHOWER ACTIVITY WHICH WILL SPREAD SOUTHWARD ACROSS KANSAS. THE SETUP FOR VERY WINDY CONDITIONS WILL BE IN PLACE ACROSS CENTRAL AND SOUTH CENTRAL KANSAS...HOWEVER FAVORED DEEP MIXING WILL BE PREDICATED ON CLOUDINESS/PRECIP. THERE IS ENOUGH CONFIDENCE TO ISSUE A WIND ADVISORY FOR PORTIONS OF CENTRAL KANSAS AT THIS JUNCTURE...AND WILL LET NEXT SHIFT RE-EVALUATE FOR ANY POSSIBLE CHANGES. OTHERWISE...A NICE WARMING TREND WILL BE IN STORE ACROSS KANSAS FOR FRI/SAT. SOUTH WINDS WILL BECOME RATHER STOUT AGAIN FOR SATURDAY AFTERNOON AS SURFACE TROUGH AXIS DEEPENS AHEAD OF NEXT APPROACHING WAVE. EXTENDED: SUN-WED TIMING OF NEXT COLD FRONT IS STILL UNCERTAIN BUT MOST LIKELY TIME FRAME WOULD BE SOMETIME ON SUNDAY AT THIS JUNCTURE. PRECIP CHANCES FOR SUNDAY NIGHT AND MONDAY LOOK REASONABLE WITH FRONTAL BOUNDARY IN THE VICINITY...HOWEVER THE PRECIP COULD BE REMOVED FOR MONDAY IF FRONTAL BOUNDARY SPEEDS UP SIMILAR TO THE LATEST GFS SOLUTION. OTHERWISE...WE SHOULD SEE COOLER BELOW NORMAL TEMPERATURES FOR EARLY NEXT WEEK AS COOLER AIR FILTERS SOUTHWARD ACROSS THE CENTRAL PLAINS. JAKUB .AVIATION... THREAT OF STORMS WILL CONTINUE ACROSS THE AREA INTO THE EARLY EVENING. THE MAIN THREAT WILL BE FOR SLN/ICT/CNU....WITH DRYLINE ENDING THUNDERSTORM THREAT EARLY AT HUT/RSL AFTER 6PM. GUSTY SURFACE WINDS AND VFR CONDITIONS ARE EXPECTED WITH DRYSLOT OVERNIGHT...HOWEVER STRATOCUMULUS SHOULD MOVE BACK INTO NORTHERN SECTIONS JUST BEFORE DAYBREAK AT RSL/SLN AND INTO HUT/ICT AFTER DAYBREAK. SOME RAIN SHOWERS ARE POSSIBLE TOMORROW MORNING GIVEN DYNAMICS. -HOWERTON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 53 65 45 72 / 40 30 10 0 HUTCHINSON 52 62 44 73 / 30 40 10 0 NEWTON 53 62 45 72 / 50 40 10 0 ELDORADO 55 64 46 71 / 50 40 10 0 WINFIELD-KWLD 55 67 46 73 / 30 20 10 0 RUSSELL 49 62 42 74 / 30 40 10 0 GREAT BEND 50 63 42 74 / 20 40 10 0 SALINA 52 60 44 73 / 50 40 10 0 MCPHERSON 52 61 44 73 / 40 40 10 0 COFFEYVILLE 57 70 48 71 / 70 20 10 0 CHANUTE 57 67 47 69 / 80 20 10 0 IOLA 57 66 47 69 / 80 20 10 0 PARSONS-KPPF 57 69 48 70 / 70 20 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM TO 6 PM CDT THURSDAY FOR KSZ032-033-047- 048-050-051-067-082. &&
Hazardous weather outlook, Oct 17, 3:50 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 350 PM CDT WED OCT 17 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-182200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 350 PM CDT WED OCT 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SUPERCELL THUNDERSTORMS WILL DEVELOP NEAR A DRYLINE AND MOVE NORTHEASTWARD RAPIDLY INTO CENTRAL AND SOUTH CENTRAL KANSAS. THESE STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS...AND POSSIBLY A STRONG TORNADO. THE GREATEST THREAT AREA FOR TORNADOES WOULD BE FOR LOCATIONS...MAINLY WEST OF A ELLSWORTH TO HUTCHINSON...TO WELLINGTON LINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG NORTHWESTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS OF 45 MPH MAY AFFECT CENTRAL KANSAS THURSDAY. PLEASE SEE WIND ADVISORY FOR ADDITONAL DETAILS. THERE IS A CHANCE OF THUNDERSTORMS FOR SUNDAY NIGHT AND MONDAY ACROSS THE ENTIRE AREA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...MAINLY ACROSS SOUTH CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP JMC/CJ
In the hours before
Local storm report, Oct 17, 4:23 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
423 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL 8 W ANTHONY 37.15N 98.17W
10/17/2007 E0.50 INCH HARPER KS LAW ENFORCEMENT
&&
ELDERLocal storm report, Oct 17, 4:26 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
426 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND GST 6 W ANTHONY 37.15N 98.14W
10/17/2007 E60 MPH HARPER KS LAW ENFORCEMENT
TRAILER BLEW OVER
&&
ELDERLocal storm report, Oct 17, 4:32 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
432 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL CRYSTAL SPRINGS 37.28N 98.15W
10/17/2007 E0.50 INCH HARPER KS PUBLIC
&&
ELDERLocal storm report, Oct 17, 4:41 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
441 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM TSTM WND DMG ANTHONY 37.15N 98.03W
10/17/2007 HARPER KS TRAINED SPOTTER
A LARGE TREE WAS BLOWN DOWN IN THE TOWN OF ANTHONY DUE TO
STRONG THUNDERSTORM WINDS.
&&
RHESpecial weather statement, Oct 17, 4:41 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 441 PM CDT WED OCT 17 2007 KSZ067-082-172215- KINGMAN-RENO- 441 PM CDT WED OCT 17 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR KINGMAN AND RENO COUNTIES... AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KINGMAN...AND MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. KETCHAM
Special weather statement, Oct 17, 4:43 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 443 PM CDT WED OCT 17 2007 KSZ083-172215- SEDGWICK- 443 PM CDT WED OCT 17 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR SEDGWICK COUNTY... AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF HARPER TO 10 MILES SOUTHEAST OF ARGONIA...AND MOVING NORTHEAST AT 45 MPH. QUARTER SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH ARE EXPECTED WITH THESE STORMS. PEOPLE IN SOUTHERN SEDGWICK COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. KETCHAM
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 12:15 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery | 43 min |
| Oct 17, 12:33 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 42 min |
| Oct 17, 1:13 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Neosho, Wilson | 38 min |
| Oct 17, 3:12 PM CDT | Wind Advisory | ICT | Barton, Ellsworth, Kingman, Lincoln, McPherson, Reno and 2 more | 26 hr |
| Oct 17, 4:01 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 39 min |
| Oct 17, 4:10 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 36 min |
| Oct 17, 4:19 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 56 min |
| Oct 17, 4:58 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 62 min |
| Oct 17, 5:20 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 55 min |
| Oct 17, 6:43 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 62 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.